# SDR CA000307001

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,921 hours
- Engine: Allsn 250C20B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Structure
- Part number: D27311OR5
- Condition: Cracked
- Location: On Lug (Clamp)
- Component: Dart, Lucas, D27313OR7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SECURING LUGS (P/N D2731) THAT SECURE THE HIGH SKID GEAR STEP ASSY FOUND CRACKED.  SUBMITTER SUSPECTED CAUSE OF CRACKS IS IMPROPER TORQUE OF THE NUT AND BOLT WHICH SHOULD BE UP TO 60 INCH/POUNDS.  MANUFACTURER HAS BEEN NOTIFIED.
